# SDR AWHA101411

- Difficulty date: October 14, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N790FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0288
- Aircraft time: 9,290 hours, 10,807 cycles
- System (JASC): 3242 · Brake
- Part: Elbow
- Part number: AN9213
- Condition: Stripped
- Location: Brake Caliper
- Component: Caliper, Cessna
- Component part number: 06111800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT REPORTED AFTER NORMAL LANDING WITH NORMAL BRAKING HE FELT THE RIGHT BRAKE PEDAL GO TO THE FLOOR WITH NO BRAKING ACTION.  AFTER SHUTDOWN NOTICED THE RIGHT BRAKE FITTING DISCONNECTED FROM THE BRAKE CALIPER.  THEN CONTACTED MAINTENANCE WHO FOUND THE FITTING THREADS PULLED OUT OF THE BRAKE CALIPER HOUSING.  THE BRAKE CALIPER WAS REPLACED, THE SYSTEM BLEED AND THE AIRCRAFT RETURNED TO SERVICE.
